Well i am your woman
i have been on celexa 2x now and there are a few things i hope to help you with, the only one i can't is the pregnancy because i am not familiar with that part and celexa.....anyways i lived your scenerios and unfortunately i had to go back on celexa because i needed it. I found once i did go off of it all my symptoms returned but thats because i have a chemical imbalance if you took it because you don't you just were going through a rough time then you may find you might not have to go back on it. Now as far weaning off, you didn't say what dose you are on. I have been on 20 and 40 mg. when i weaned i was on 20 and i hate to tell you this but it is not nice nor is it easy!! however whatever your dose is it should still be in the same pill form of oval that you can break. When you are ready to wean break it in half and take the half every day for about 2 weeks, then even though it may be hard to do and you may need a pill cutter cut that half in half and do the same. When you are done that process start taking that every 2nd day, then i would try taking it every 3rd day after that for a week. Even though you are doing this you will STILL have withdrawal effects no matter what and especially when you go right off of it. It will go away and thats one thing you have to keep in mind it is only temporary. I almost gave in a few times and took it to stop the withdrawals but i stuck with it and within a month of being 100% off of it i felt ok....only to go on it a year later lol I have been on the med a long time, about 6 years now and found it wonderful BUT it stopped working for me, so now i am on a new one (effexor) which so far so good and i literally stopped my celexa and went right on it with NO side effects whatsoever! i was lucky
only thing is i have a full bottle of celexa in my drawer
anyways one thing you may want to do is speak to your Dr to see if there is a med that you can switch to being pregnant although i don't know if there is.I only say this because you may find you actually do have a chemical imbalance and need something to balance out your brain. Some of the withdrawal symptoms i got were really sore eyes almost like i couldn't look at light, very similar to having the flu...i didn't get any of the "brain zaps" people talk about but i could barely keep my eyes open, i also got VERY grumpy!!! and basically felt withdrawn and like i was ill but i knew over time it would stop. I also suggest you look on the net for celexa withdrawal and weaning and what you can expect...please let me know how it goes and if you have any other questions.